Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KOS+07]  Boundedness of monadic FO over acyclic structures

KreutzerOttoSchweikardt2007 (In proceedings)
Author(s)Kreutzer, Stephan and Otto, Martin and Schweikardt, Nicole
Title« Boundedness of monadic FO over acyclic structures »
InProceedings of ICALP'2007
SeriesLNCS
Editor(s)Arge and others
Volume4596
Page(s)571-582
Year2007
PublisherSpringer-Verlag

BibTeX code
@inproceedings{KreutzerOttoSchweikardt2007,
  year = {2007},
  series = {{LNCS}},
  title = {Boundedness of monadic {FO} over acyclic structures},
  volume = {4596},
  booktitle = {Proceedings of {ICALP}'2007},
  pages = {571-582},
  publisher = {Springer-Verlag},
  author = {Kreutzer, Stephan and Otto, Martin and Schweikardt, Nicole},
  editor = {Arge and others},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!